# SDR WX0A2024080532144

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 50,957 hours, 36,556 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(AIRCRAFT NOT GROUNDED) ON CLIMB OUT ENG 2 HIGH OIL TEMP ADV. RAN QRH ECAM ADV LED TO ECAM ENG 2 OIL TEMP HIGH ENG 2 SHUTDOWN / REMOVED AND REPLACED #2 ENG IDG IAW AMM 24-21-51-000-040-B/24-21-51-400-040-E. LEAKS AND OPS CHECK GOOD AT THIS TIME."
